Most bruising will go away after Radiesse injections. In the rare event that hemosiderin remains months after the injections, laser can be used. Kenneth Hughes, MD Los Angeles, CA
I Have Bruising from Radiesse Injections. I Am Going to Have Lazer to Get Rid of the Bruising. What Setting Should my Dr Use?
Doctor Answers (4)
Bruising after Radiesse Injections and Laser Settings
Laser for bruising
this is an interesting question. Im not sure why youre asking as to what your doctor should do. I hope your doctor knows what to do. if you have to tell them what to do, I must suggest find another doctor.
Bruising after Radiesse Injection
Bruising after an injection of any filler like Radiesse, Juvederm or Artefill is quite normal and there is no need to complicate your recovery from the treatment with any other treatments such as a laser treatment. Arnica montana gel may help with faster resolution of your bruises but an application of concealer over the bruise will work just as well. Your bruising should be gone in a week or so.
You might also like...
Using laser to remove bruising from filler injections
If patients have bruising I sometimes do recommend laser treatments for them, usually Cutera's Laser Genesis, as bruising is blood under the surface and Laser Genesis is particularly good at targeting reds. With that being said, if you physician is performing this procedure on you, I'd hope he/she knows the settings....and am unsure why you are asking. There are thousands of laser machines and settings, so without knowing what machine your doctor is using, what your skin type is, and many other factors, none of us can give you settings - they are not universal.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.